Pages

Spaced Out with Medication

This is the first day I'm changing medication for epilepsy.  I'm being weaned off of Vimpat 100 mg twice a day to Gabapentin 300 mg three times a day. It feels like I'm intoxicated; as if I drank half a bottle of wine, unsteady and tired.  It's not very pleasant.


I'll still follow your blogs and try to post.     


9 comments:

  1. It doesn't sound very pleasant. Take extra care until you feel more steady. It takes our bodes awhile to adjust.

    ReplyDelete
  2. I slept for about six months when I first began to take medication for my seizures. I was tired all the time. Going to school was hard then.Take your time and hopefully this will be the medication you need.

    ReplyDelete
  3. Certainly doesn't sound very good to have that feeling - hopefully after a week your body and you will start to come ok...I wish you well, it's certainly not pleasant taking some medication so my patients have told me in the past.
    Good luck and I hope the new medication does the trick for you.

    ReplyDelete
  4. I take gabapentin 300mg 3 times a day and have for several years. You do get used to it. Eventually it won't work as well and they will want to double the dose and then triple it. I know people who take 2700 mgs a day and still manage to function. Hang in there! Good news is gabapentin is great neuropathy medicine so you will at least get that benefit.

    ReplyDelete
  5. Sounds really tough. I hope you feel better soon!

    ReplyDelete
  6. Thinking of you John, and hoping things sort themselves out for you.
    Take Care

    All the best Jan

    ReplyDelete

I enjoy reading your comments.
I'll visit your blog.

recent

Recent Posts Widget